Publication
Title
Diversity and structure of shrew communities in montane forests of southeast Kenya
Author
Abstract
Language
English
Source (journal)
Zeitschrift für Säugetierkunde. - Hamburg
Publication
Hamburg : 2004
ISSN
1616-5047
0044-3468
Volume/pages
69:5(2004), p. 289-301
ISI
000223787800001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 11.07.2018
To cite this reference